MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 32 SIZE M 0

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 32 SIZE M 0
Model Number 01.25.022
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-nov-2019: lot 1901507: 150 items manufactured and released on 02-jul-2019.Expiration date: 19/06/2024.No anomalies found related to the problem.To date, 83 items of the same lot have been already sold without any other similar reported event.Additional device involved.Batch review performed on 11-nov-2019: lot 1901462: 220 items manufactured and released on 25-apr-2019.Expiration date: 13/04/2024.No anomalies found related to the problem.To date, 136 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery and was implanted with all competitor items.The date of the primary hip surgery is unknown.Subsequently, the patient came in complaining of pain and the cause of the pain was unknown.The surgeon removed the competitor implants and implanted the patient with a medacta head, cup, and liner.The surgery was completed successfully.Presently, on (b)(6) 2019 (1 month after the first revision surgery), the patient came in complaining of pain caused by a dislocation of the head from the liner.The surgeon revised the cup, liner, and head and the surgery was completed successfully.
 
Additional Manufacturer Narrative
On 14-jan-2021 we discovered the gender of the patient involved in this case.During follow up prepration we noticed that the details of the second device involved were not reported, so they are detailed below: additional device involved.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.1901462 batch review performed on 11-nov-2019: lot 1901462: 220 items manufactured and released on 25-apr-2019.Expiration date: 13/04/2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Also, an error was noticed in section d2 , "common device name".It has been corrected reporting the actual common device name of the device.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 32 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9304129
Report Number3005180920-2019-00963
Device Sequence Number10902754
Product Code JDI
UDI-Device Identifier07630030805165
UDI-Public07630030805165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Model Number01.25.022
Device Catalogue Number01.25.022
Device Lot Number1901507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;